# SDR DALA2020031701910

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 88,695 hours, 39,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 674 SEAT ROWS 27 THRU 32 EMERGENCY LIGHTS ESCAPE PATH LIGHTING ARE OUT. CORRECTIVE ACTION: REPLACED POWER PACK M10568. (6422063)
